Positive Lyapunov exponents in families of one dimensional dynamical systems

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

We give a generalization of Jakobson's theorem [Ja] and a precise estimate for the density of parameters corresponding to systems with absolutely continuous invariant measures.

Original languageEnglish
Pages (from-to)113-137
Number of pages25
JournalInventiones Mathematicae
Volume111
Issue number1
DOIs
Publication statusPublished - Dec 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Positive Lyapunov exponents in families of one dimensional dynamical systems'. Together they form a unique fingerprint.

  • Cite this